| Model Number |
MR8-AS14 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the reported malfunction of device having loose internal components has been confir med.The likely cause was found to be separated distal bearings.It was also noted that the spacer was corroded and the laser markings were faded.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during pre-operative preparation for use the device had loose internal components in it.There was no patient involvement and patient impact in this impact.Additional information received on evaluation that the bearings were separated.